not exactly sure what this is but on my left leg on my upper thigh these 3 yellow spots appeared within about an 1-1.5 inches of each other. They do not hurt, itch, bleed, puss any of these things they are just there and slight yellow kind of like a highlighter but faded a little any ideas anybody? Thanks.
Two months ago I noticed a discolored spot on my stomach, gradually over the past two months it went from one to several. Yesterday I noticed 7 spots sizing from half a centimeter, to one centimeter. I looked at the coloration in good lighting, and the skin seems somewhat yello, and a little different textured then the surrounding skin.
It does not itch, hurt, bleed, anything, they are just there. I just wantet to se if I found some info on it before I contacted my doctor
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.